Show simple item record

contributor authorMohammad Hadi Noori Skandari
contributor authorHamid Reza Erfanian
contributor authorAli Vahidian Kamyad
date accessioned2020-03-12T22:42:17Z
date available2020-03-12T22:42:17Z
date issued2011
identifier otherlz295iHMAfc6UYjUmB4upuUYuKGPk5MP8aTuIXsC8zxZKJxohK.pdf
identifier urihttp://libsearch.um.ac.ir:80/fum/handle/fum/1091792?locale-attribute=fa&show=full
formatgeneral
languageEnglish
titleA New Approach for a Class of Optimal Control Problems of Volterra Integral Equations
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid8230738
identifier doi10.4236/ica.2011.22014
journal titleIntelligent Control and Automation
coverageAcademic
pages121-125
journal volume02
journal issue02
filesize402083
citations1


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record